# SDR AALA202403150234

- Difficulty date: March 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 81,592 hours, 10,321 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: NOTREPORTED
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 4F-L DOOR MAKES LOAD CRACKING SOUND WHEN OPENING & CLOSING. HARD TO OPEN & CLOSE. MAINTERNANCE FOUND LOOSE HINGE IN LAV DOOR 4F-L. RESECURED HINGE IAW CMM 25-45-81.
